# SDR ASOA20141014109

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 30,185 hours, 23,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT WAS ON TAKEOFF WHEN A BIRD HIT THE NOSE.  ACFT LANDED WITHOUT INCIDENT AND MAINTENANCE REMOVED THE BAD RIVETS AND INSTALL 5 OF A OVERSIZE RIVETS.  ALODINED, PRIMED AND PAINTED IAW SRM 51-40-02 AND CPM 51-=21-07.  PERFORMED A HIGH FREQUENCY EDDY CURRENT INSPECTION OF AREA. SOP 5711, NO DEFECTS NOTED AND WAS RELEASED BACK TO SERVICE.
